# SDR ASAA2023030842248

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,254 hours, 10,314 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 WINDSHIELD OVERHEAT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. WHCU BITE PROCEDURE PERFORMED IAW B737-900 AMM 30-41 TASK 801 AND FOUND L1 WINDOW SENSOR @ FAULT CHANGED POSITION @ SENSOR SELECT SWITCH AND TEST FOR THE WINDOW HEAT CARRIED OUT. TEST OK A/C IS GOOD FOR SERVICE.
